# SDR CA150127002

- Difficulty date: January 22, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bell 429
- System (JASC): 6420 · Tail Rotor Head
- Part: Bearing
- Part number: 429012112101
- Condition: Worn
- Location: Tail Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) T/R P/C LINK BEARING, LINK, AND  BEARING FAILURE OF A 429 T/R P/C LINK BEARING, LINK PN 429-012-112-101,   BEARING, PN 429-312-107-103 ON. ALONG WITH THE DAMAGE TO THE LINK WAS DAMAGE TO THE ASSOCIATED PITCH HORN AND PITCH HORN BUSHING.  WE HAVE REVISED OUR DSC FORM TO PAY PARTICULAR ATTENTION TO THIS AREA AND OUR 50 HR INSP FORM TO MEASURE THE PLAY OF ALL T/R P/C LINK BEARINGS.
